MathSciNet Relay Station
MathSciNet bibliographic data
MR1740207 60J80 (35R99 60G50 82B41)
Albeverio, Sergio; Bogachev, Leonid V. Branching random walk in a catalytic medium. I. Basic equations. Positivity 4 (2000), no. 1, 41–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement